Open Access
Translator Disclaimer
1996 Stabilization of two-dimensional linear systems by time-delay feedback controls
Bo Hu
Differential Integral Equations 9(2): 409-420 (1996).

Abstract

A continuous-time, linear, time-invariant control system with a fixed time delay in the feedback loop is considered. We investigate the problem of feedback stabilization. Some easy-to-check criteria to the two-dimensional systems are presented.

Citation

Download Citation

Bo Hu. "Stabilization of two-dimensional linear systems by time-delay feedback controls." Differential Integral Equations 9 (2) 409 - 420, 1996.

Information

Published: 1996
First available in Project Euclid: 3 May 2013

zbMATH: 0843.93058
MathSciNet: MR1364058

Subjects:
Primary: 93D15
Secondary: 93C30

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 2 • 1996
Back to Top